Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Have problem with anorgasmia causing pain in prostate and testicles and not able to ejaculate. Have erectile dysfunction

User rating for this question
Very Good
Answered by

Psychiatrist
Practicing since : 2007
Answered : 2760 Questions
Question
I have a problem with anorgasmia Which is causing me pain in my prostate and testicles I think its from a buildup of
sperm from not being able to ejaculate.I now have E.D. brought on by my pain and discomfort So dont know what
to do. Would appreciate any help or advice.
Posted Thu, 3 Oct 2013 in Sexual Problems
 
 
Answered by Dr. Srikanth Reddy 48 minutes later
Brief Answer:
Some clarifications

Detailed Answer:
Hello,
Thanks for using health care magic for posting your query.
I have gone through your question in detail and I can understand what you are going through.
However I would require a couple of more details to help you in answering your query in a better justified way.
1) You have stated that you are having problems of "Anorgasmia"- not able to feel/attain orgasm . Does that mean that you are not able to feel orgasm at all?
2) Regarding pain in your prostate. Do you feel its the pain cause of which you are not able to have sex?
3) Do you have a failure or erection/reduced erectile strength/or loss or erection cause of premature ejaculation of sperm.
4) How is your experience with masturbation? Is it satisfactory?

Hope to hear from you at your earliest convenience.
Regards and wish you good health,

Dr. Srikanth Reddy MD
Above answer was peer-reviewed by
 
Follow-up: Have problem with anorgasmia causing pain in prostate and testicles and not able to ejaculate. Have erectile dysfunction 10 hours later
In answers to your questions.I cannot achieve an ogasm at all.That has only happened in the last month or two.I have had problems with this earlier but always managed to ogasm. Yes i do think the pain in my prostrate is from not being able to have sex [orgasm]. I dont have a problem with premature ejaculation. I have tryed masturbation It has worked before but not now I have lalso tried a viberator ;viagra nothing works at this time. I think the only relief from my pain in my testicles is to ogasm [ejaculate] and i am unable to do that.This is my problem. XXXXX
Thank you for your help Its much appreciated.
 
 
Answered by Dr. Srikanth Reddy 1 hour later
Brief Answer:
Erectile Dysfunction is due to Pain

Detailed Answer:
Hello,
Thanks for choosing health care magic for posting your query.
I have gone through your question in detail and I can understand what you are going through.
Your erectile dysfunction is due to the pain in your genital area. Now coming to the cause of the pain, pent up sperm can never cause pain. If your don't ejaculate over a period of time then the production of sperm comes down. The semen that is produced and stored in the seminiferous tubules gets re-absorbed if it is not utilized or pushed out.
So pent up seminiferous tubules cannot lead to pain in the prostate region. Infact there could be many other reasons for a pain in the prostate,common ones being infection of prostate or a urinary calculi. Both of them can be diagnosed by doing a USG abdomen and doing a culture and sensitivity of the urine and semen. Also considering your age you should go ahead with serum Prostate specific antigen levels.
The reduction of pain will by itself improve the erectile dysfunction. You wont need sildenafil or tadalafil for your ED.
Hope I am able to answer your concerns.
If you have any further query, I would be glad to help you.
If not, you may close the discussion and if possible you may rate the answer for me, so that I get a good feedback.
In future if you wish to contact me directly, you can use the below mentioned link:
bit.ly/dr-srikanth-reddy

Wish you good health,
Kind regards
Dr. Srikanth Reddy M.D.



Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor